Vivek Nigam's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

A framework for linear authorization logics

Vivek Nigam. A framework for linear authorization logics . Theoretical Computer Science , 536(0):21 – 41, 2014.
This is an extended and corrected version of my LICS 2012 paper.

Download

[PDF] [gzipped postscript] [postscript] [HTML] 

Abstract

(unavailable)

BibTeX

@article{nigam14tcs,
title = "A framework for linear authorization logics ",
journal = "Theoretical Computer Science ",
volume = "536",
number = "0",
pages = "21 - 41",
year = "2014",
issn = "0304-3975",
doi = "http://dx.doi.org/10.1016/j.tcs.2014.02.018",
url = "http://www.sciencedirect.com/science/article/pii/S030439751400111X",
author = "Vivek Nigam",
keywords = "Linear authorization logics",
keywords = "Logic complexity",
keywords = "Proof theory ",
   bib2html_pubtype = {Journal},
   bib2html_rescat = {Logical Frameworks},
   wwwnote = "This is an extended and corrected version of my LICS 2012 paper.",
   bib2html_dl_pdf = "/docs/lal-journal.pdf"
} 

Generated by bib2html.pl (written by Patrick Riley ) on Wed Jul 19, 2017 09:17:26